Skip to Content

Can an adult weighing 230lbs overdose on taking 4 Tylenol Pm's at one time?

Responses (2)

marjorie zych 6 Jul 2010

More than likely no. It will be rough on the liver though so I would suggest just taking two like the package says to and no more than that a night for your own good, that is why there is directions my dear. Hope you get some sleep and please be careful.

See: https://www.drugs.com/cg/acetaminophen-overdose.html

msdorsey1 8 Jul 2010

Thanks Marjorie:) It was for a friend of mine.

Anonymous 7 Jul 2010

It's not a good idea to take more then instructed,
Just like taking to many aspirins can cause.
•vomiting
•stomach pain
•heartburn
•abdominal burning
•gastritis
•serious gastrointestinal bleeding
•liver toxicity
•stomach ulcers and bleeding without abdominal pain
•ringing in the ears (usually is dose dependent)
•rash
•kidney problems
•dizziness or lightheadedness

Surprising isn't it?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions